Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Asymptotic properties of expansive homeomorphisms

This is a preview of subscription content, log in to check access.

References

  1. [1]

    R. L. Adler, A. G. Konheim andM. H. McAndrew, Topological entropy,Trans. Amer. Math. Soc. 114 (1965), 309–319.

  2. [2]

    B. F. Bryant, Expansive self-homeomorphisms of a compact metric space,Amer. Math. Monthly 69 (1962), 386–391.

  3. [3]

    M. Eisenberg, Expansive transformation semigroups of endomorphisms,Fund. Math. 59 (1966), 313–321.

  4. [4]

    P. R. Halmos,Lectures on Ergodic Theory, Chelsea Publ. Co., New York, 1956.

  5. [5]

    H. B. Keynes andJ. B. Robertson, Generators for topological entropy and expansiveness,Math. Systems Theory 3 (1969), 51–59.

  6. [6]

    H. B. Keynes andJ. B. Robertson, Generators for topological entropy and expansiveness,Notices Amer. Math. Soc. 15 (1968), 505–506.

  7. [7]

    W. L. Reddy, Lifting expansive homeomorphisms to symbolic flows,Math. Systems Theory 2 (1968), 91–92.

  8. [8]

    S. Smale, Differentiable dynamical systems,Bull. Amer. Math. Soc. 73 (1967), 747–817.

  9. [9]

    W. R. Utz, Unstable homeomorphisms,Proc. Amer. Math. Soc. 1 (1950), 769–774.

Download references

Author information

Additional information

This paper was written while this author was at the University of California, Berkeley, on a National Science Foundation Science Faculty Fellowship.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bryant, B.F., Walters, P. Asymptotic properties of expansive homeomorphisms. Math. Systems Theory 3, 60–66 (1969). https://doi.org/10.1007/BF01695626

Download citation

Keywords

  • Computational Mathematic
  • Asymptotic Property
  • Expansive Homeomorphism